Wednesday, August 25, 2010
Could my medication be the problem?!
A few weeks ago I was visiting a forum about back pain and sciatica. I found a post by a guy who had problems for months on end and it turned out that the culprit was his wallet!! sitting on a wallet (like many men do) can irritate the muscles in that area. I think its called piriformis syndrome .(thats one of the muscles in the butt region) Anyways I started thinking..what if there was something that changed in my life that could be causing this whole problem. It would be too good to be true but it was worth thinking about especially since I have considered checking into surgery.Well then I was thinking about the anti-anxiety medication(zoloft) I had started in January of this year. IT was not long after that that my symptoms started. then I had remember that at some point in time my symptoms got worse and I do believe this was around the time that my dosage was increased. I researched it online and found that 11 people have reported joint problems while taking zoloft. I know 11 people that isnt very many but considering how i havent had the best of luck these past few years it would make since if i was number 12. But if this is the problem then I would be very lucky! I talked to my psych. about this and we are starting to lower my dosage to get me off the medication. I am very excited and hope that this is the answer!